Lancaster EPrints

Nest representations of TAF algebras.

Hopenwasser, Alan and Peters, Justin R. and Power, Stephen C. (2000) Nest representations of TAF algebras. Canadian Journal of Mathematics, 52 (6). pp. 1221-1234. ISSN 0008-414X

Full text not available from this repository.


A nest representation of a strongly maximal TAF algebra $A$ with diagonal $D$ is a representation $\pi$ for which $\lat \pi(A)$ is totally ordered. We prove that $\ker \pi$ is a meet irreducible ideal if the spectrum of $A$ is totally ordered or if (after an appropriate similarity) the von Neumann algebra $\pi(D)''$ contains an atom.

Item Type: Journal Article
Journal or Publication Title: Canadian Journal of Mathematics
Uncontrolled Keywords: nest representation ; meet irreducible ideal ; strongly maximal TAF algebra
Subjects: ?? qa ??
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 19352
Deposited By: ep_ss_importer
Deposited On: 17 Nov 2008 14:44
Refereed?: Yes
Published?: Published
Last Modified: 20 May 2018 10:57
Identification Number:

Actions (login required)

View Item